# SDR U2RA2020050450001

- Difficulty date: April 25, 2020
- Submitted: May 4, 2020
- Operation: Air carrier
- Aircraft: N952CA
- Make and model: Boeing 747428
- Aircraft serial: 25238
- Aircraft time: 100,390 hours, 15,132 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 6560289535
- Condition: Damaged
- Location: Fuselage
- Part time: 100,390 hours, 15,132 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUXILIARY POWER UNIT COMPARTMENT LNTERCOSTAL DAMAGED. ACCOMPLISHED MAJOR REPAIR IN ACCORDANCE WITH FLIGHT VEHICLES CONSULTING INC ENGINEERING ORDER NUMBER 20152.
